# SDR AWXA9700441

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952906
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 33,579 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PITCHED DOWN AND STARTED A LEFT TURN, THEN RIGHT TURN.  YAW DAMP OFF AND IT STILL WANTED TO GO BACK TO LEFT.  PERFORMED RUDDER PCU ADJ/TEST.  NO DEFECTS NOTED.  PERFORMED RUDDER PCU SECONDARY SLIDE OPS TEST, NO DEFECTS NOTED.  REMOVED AND REPLACED YAW DAMPER DOUPLER, AS PRECAUTIONARY.  FUNCTIONAL CHECK GOOD.  COMPLIED WITH RUDDER PCU INTERNAL LEAKAGE CHECK, TEST GOOD.  REMOVED AND REPLACED A CHANNEL FCC, FCS, PRECAUTIONARY.  BITE TEST GOOD.
